# SDR FDEA201503281121

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 613 hours, 24,395 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8985849
- Part serial: FX0152C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT AT APPROX 12,000 FEET TURNED  ON ENG & WING ANTI-ICE.  IMMEDIATELY NR 1 AIR SYS SHOWED A NR 1 ENG MANIFOLD FAILURE.  NR 1 AIR SYS INDICATED RED & NR 1BLEED AIR INDICATED CLOSED.  WITH NR 1THROTTLE IDLE, NR 1 AIR SYS REMAINED RED UNTIL TAXI TO GATE.  THERE WERE NO LEVEL 2 OR LEVEL 3 ALERTS DURING FLIGHT.  R & R NR 1 PRESS REGULATOR VLV IAW AMM 36-12-01-4.  OPERATIONS & LEAK CHECKED GOOD.
